There are no reviews for this product. Be the first to write a review.
Product code: 4538
Despatched in 1-3 days.
Sudafed Decongestant Tablets with Pseudoephedrine hydrochloride, helps clear stuffy nose, catarrh, blocked sinuses and sinus pressure associated with colds, flu and allergies.- Unblocks your nasal congestion;- Clears your catarrh;- Non- Drowsy.
Contains active ingredients: Pseudoephedrine Hydrochloride 60mg.Other ingredients:Lactose.See leaflet for further information.
How to take:For oral use Swallow with a glass of waterAdults and children over 12 years and over: 1x tablet every 4-6 hoursDo not take two doses at the same timeDo not take more than 4 tablets in 24 hours Do not give to children under 12 years old.
Keep out of the reach and sight of children. Do not exceed the stated dose.As will all similar medicines, if you are pregnant, breast-feeding or currently taking any other medicines, consult your doctor or pharmacist before taking this product.Please consult your doctor if symptoms persist.
Thank you for your interest in Sudafed Decongestant Tablets. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2018. All rights reserved.